Discoloration + Accutane

Narrow 8 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Post Accutane - Skin Looks Dehydrated

I am 5 months post accutane and have dry skin on my face. It looks as if it needs to peel i.e. the outer layer looks dehydrated. It also has a slight... READ MORE

Discoloration and Indentation on Accutane? (photo)

I've been on accutane 40mg for 2 months (and Diane 35) with great results.. Last week hairdresser colored my hair. 30 hours later i suddenly without... READ MORE

Can Accutane Cause Discoloration of Teeth?

I've been taking Accutane for 6 months. The dosage for the first 3 months was 20mg per day. Then the dosage was increased to 40mg per day. I have... READ MORE

I'm really impatient on Accutane.

I am in my 3rd month of accutane and I'm still seeing a lot of hyperpigmentation, and discoloration. My cheeks looks like they are just red patches.... READ MORE

8 years post op Accutane, will going off the pill break me out?

I did 6 months of accutane when I was 19. After years of moderate cystic acne on my cheeks and jaw accutane cured me, I've barely had any pimples... READ MORE

What Sould I Use Post Accutane to Heal Scars and Discoloration?

What Sould I Use Post Accutane to Heal Scars and Discoloration READ MORE

Why my skin color has changed to looking very discolored?

Want to know Why my skin color has changed to looking very discolored.. been off accutane for 3 weeks because my skin texture was getting worse than... READ MORE

No matching results